Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Operated for ca-rectum, had radiotherapy and chemotherapy, hip pain extends to testis

I got operated for ca-rectum in June 2012 in AIIMS New Delhi , after that I had 25 radiotherapy & 6 chemotherapy . Now pain occurs in my right hip which extend to my testis , Doctor suggested for MRI of right hip which found to be normal but pain is still in my right hip . Kindly suggest some remady
Regards
Joginder Kumar Sharma
0000
YYYY@YYYY
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
General Surgeon 's  Response
Hello!

Thank you for the query.

Such symptom does not have to be associated with your cancer. Hip pain, radiating to the testis can be simply caused by urinary tract infection, urinary tract stones,testis inflammation or prostate inflammation.
If the pain has started after the surgery, some nerves in the operated area (quite common complication) could have gotten harmed.

I suggest you to have urine analysis and testis inflammation first. In case of urine infection, antibiotics should be prescribed.

Hope this will help.
Regards.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor